# SDR SWAA2019061833862

- Difficulty date: June 3, 2019
- Submitted: June 18, 2019
- Operation: Air carrier
- Aircraft: N7825A
- Make and model: Boeing 737-7CT
- Aircraft serial: 32750
- Aircraft time: 56,028 hours, 27,845 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 101114
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOTH EMERGENCY EXIT EMERGENCY LIGHT LENS COVERS MISSING.          / R&R LIGHTS IAW AMM.
